# SDR SWAA2022111765809

- Difficulty date: October 28, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68 / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 TO BE CORRECT AND UPDATED MEASUREMENT TABLE;[09] RECIEVED REPAIR PARTS 1EA REPAIR DOUBLER MATERIAL USED 2024T3 CLAD 0.071' LOT# 1452482-1 R.O 889864-SWA AND REPAIR FILLER 1EA MATERIAL USED 2024T3 CLAD 0.063' LOT# 1489987-1 R.O 889865-SWA VERIFIED MATERIAL AND HEAT TREATMENT IAW SRM 57-10-10-2R-5 REP.5.;[10] VERIFIED CORRECTIVE ACTION #9;[11] LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR AREA BS 663 LBL 6-22 WL 167 AND REPAIR PARTS IAW SRM 57-10-10-2R-5 REP.5 AND OK TO INSTALL.;[12] VERIFIED CORRECTIVE ACTION ITEM 11. OKAY TO INSTALL REPAIR PARTS GIVEN.;[13] INSTALLED REPAIR PARTS AND FASTENERS AT BS 663 LBL 6-22 WL 167 PERFORMED BONDING TEST ON RIVETS; TEST PASSED TOOL USED ATS312 DUE DATE O7/2023;IAW SRM 57-10-10-2R-5 REP.5 PAR 4M AND SWPM 20-20-00 PAR15. CAP SEAL OF FASTENERS INSIDE FUEL CELL IS DOCUMENTED ON CARD TTG8Q00FRQHT STEP 5;[14] VERIFIED CORRECTIVE ACTION #13;[15] APPLIED SEALING AROUND ON REPAIR AREA; CIC AND REMOVED EWIS PROTECTION BS 663 LBL 6-35 IAW SRM 57-10-10-2R-5 REP.5 AND AMM 20-60-07;[16] VERIFIED CORRECTIVE ACTION ITEM 15.;[17] VERIFIED MEASUREMENT TABLE COMPLETED. VERIFIED REPAIR COMPLETED.
